On the efficiency of a semi-parametric GARCH model
Version of Record online: 7 JUN 2011
© 2011 The Author(s). The Econometrics Journal © 2011 Royal Economic Society
The Econometrics Journal
Volume 14, Issue 2, pages 257–277, July 2011
How to Cite
Di, J. and Gangopadhyay, A. (2011), On the efficiency of a semi-parametric GARCH model. The Econometrics Journal, 14: 257–277. doi: 10.1111/j.1368-423X.2010.00337.x
- Issue online: 7 JUN 2011
- Version of Record online: 7 JUN 2011
- First version received: October 2009; final version accepted: October 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!